# SDR SWIA201906045936

- Difficulty date: May 6, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 32,424 hours, 23,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Cargo Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR SILL CORROSION, LOCATED IN THE CENTER.   REMOVED AND INSTALLED NEW AFT BAG BAY DOOR LOWER SILL ANGLE IAW SRM.
